| Model Number |
BF-Q170 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the bronchovideoscope was not displaying an image during reprocessing.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the legal manufacturer¿s final investigation.Additional data:d8, h2, h3, h6.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, the issue was attributed to breakage of the charge coupled device unit, however, a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional customer information.